# SDR CALA2018041601166

- Difficulty date: April 16, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 52,105 hours, 22,419 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS INOPERATIVE AT ROWS 12 - 22,  FOUND THE CONNECTOR DISCONNECTED UNDER SEAT 21A,  CONNECTED THE CONNECTOR AND PREFORMED AN OPS CHECK OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-001A, AND 33-51-00-710-009A.  OPS CHECKED GOOD, NO FAULTS NOTED.  ACFT OK TO CONTINUE.
